# SDR DALA2014081904719

- Difficulty date: August 15, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,486 hours, 45,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1510 BETWEEN 4 O'CLOCK POSITION TO 7 O'CLOCK POSITION IN AFT ACCESSORY COMPARTMENT.   FRAME WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
